# SDR CA050314005

- Difficulty date: March 5, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 15,173 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 318M
- Condition: Ratcheting
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT THE PILOT NOTICED A RATCHETY FORE AND AFT CYCLIC MOVEMENT WHILE MOVING THE CYCLIC FORE AND AFT.  SERVO SENT TO MFG FOR EVALUATION.
